MedElevator Войти в исследования
← Поиск публикаций
Case reports in dermatology · 2021

Two Cases of Cutaneous Adverse Effects Induced by Tumor Necrosis Factor-Alpha Inhibitors.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Masukawa Ena, Matsushima Yoshiaki, Habe Koji, Yamanaka Keiichi

Аннотация

Here, we report two cases of cutaneous adverse effects possibly induced by the use of tumor necrosis factor-alpha (TNF-α) inhibitors. The first case presented alopecia areata (AA) and atopic dermatitis (AD) that developed during the treatment of ulcerative colitis using infliximab; the other case presented urticaria and AD that developed during the treatment of rheumatoid arthritis using etanercept. AA, AD, and urticaria are relatively common skin diseases; however, they are not well known as adverse effects of TNF-α inhibitors. Although immunological studies were not performed, the clinical courses suggested that these skin disorders might have developed as a result of an immune four-way imbalance in T helper 1 (Th1), Th2, Th17, and regulatory T cells by the administration of TNF-α inhibitors.